# SDR HEEA0014681

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 2312 · VHF Communications System
- Part: Locking Mech
- Part number: 064101902
- Condition: Worn
- Location: Vhf Transceiver
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING MECHANISM WORK-BENT.  THIS CAUSED UNIT NOT TO PROPERLY LOCK IN RACK.  RADIO CAN MOVE SIDE TO SIDE, CAUSES INTERMITTENT PROBLEMS.  REPLACED TOP COVER, REPAIRED PROBLEM.  BENCH  CHECK GOOD.
